# SDR SWAA040154

- Difficulty date: January 15, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 56,035 hours, 53,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SKIN CRACKED AT L2 DOOR TOP HINGE.  REPAIRED DOOR SKIN PER EA.
